# SDR SCNA20210514035

- Difficulty date: April 16, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING PANEL 621FB MULTIPLE SCREW HOLES DAMAGED. REPAIRED MULTIPLE DAMAGED SCREW HOLES ON WING PANEL 621FB IAW B737 SRM 51-70-04-2R-9
